# SDR CALA2021080201232

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 83,971 hours, 11,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31216
- Condition: Cracked
- Location: Bs 1654 S3-4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-0052 FUSELAGE EXTERNAL SKIN SURFACE 1EA FASTENER HOLE FOUND CRACK AT STA 1654.5 BTN S3R-S4R (AS MARK) REF NR LP 9130095 FUSELAGE EXTERNAL SKIN REPLACED AS PER EC/RA 5380-01290 REV - JUST AT STA 1654.5 BETWEEN STR-3R AND STR-8R THIS EC/RA PROVIDES AND INSTRUCTION TO ACCOMPLISH A CATEGORY A REPAIR FORM 44.0008 ITEM 1-29 ACCOMPLISHED ADD EMP:V926514 RII APPROVED BY HX 146606
